Sh:583

Bib entry
@article{Sh:583,
 author = {Gilchrist, Martin and Shelah, Saharon},
 title = {{The consistency of ZFC + $2^{\aleph_0}>\aleph_\omega+\mathcal I(\aleph_2)=\mathcal I(\aleph_\omega)$}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {62},
 number = {4},
 year = {1997},
 pages = {1151--1160},
 issn = {0022-4812},
 doi = {10.2307/2275632},
 mrclass = {03E35},
 mrnumber = {1617993},
 doi = {10.2307/2275632},
 note = {\href{https://arxiv.org/abs/math/9603219}{arXiv: math/9603219}},
 arxiv_number = {math/9603219}
}